A Representation for the Second Derivative of the Energy Density Function in Nonlinear Homogenization

Hi Jun Choe, Yong Sun Shim

Research output: Contribution to journalArticle

Abstract

Using the representation formula, the Hölder continuity of the second derivative of the homogenized energy density function in nonlinear homogenization is proved.

Original languageEnglish
Pages (from-to)326-341
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume184
Issue number2
DOIs
Publication statusPublished - 1994 Jun 1

Fingerprint

Representation Formula
Second derivative
Energy Function
Energy Density
Homogenization
Density Function
Probability density function
Derivatives

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{0b723c8c2b974cc7b4ff937b6c0863e0,
title = "A Representation for the Second Derivative of the Energy Density Function in Nonlinear Homogenization",
abstract = "Using the representation formula, the H{\"o}lder continuity of the second derivative of the homogenized energy density function in nonlinear homogenization is proved.",
author = "Choe, {Hi Jun} and Shim, {Yong Sun}",
year = "1994",
month = "6",
day = "1",
doi = "10.1006/jmaa.1994.1203",
language = "English",
volume = "184",
pages = "326--341",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

A Representation for the Second Derivative of the Energy Density Function in Nonlinear Homogenization. / Choe, Hi Jun; Shim, Yong Sun.

In: Journal of Mathematical Analysis and Applications, Vol. 184, No. 2, 01.06.1994, p. 326-341.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Representation for the Second Derivative of the Energy Density Function in Nonlinear Homogenization

AU - Choe, Hi Jun

AU - Shim, Yong Sun

PY - 1994/6/1

Y1 - 1994/6/1

N2 - Using the representation formula, the Hölder continuity of the second derivative of the homogenized energy density function in nonlinear homogenization is proved.

AB - Using the representation formula, the Hölder continuity of the second derivative of the homogenized energy density function in nonlinear homogenization is proved.

UR - http://www.scopus.com/inward/record.url?scp=43949149236&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43949149236&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1994.1203

DO - 10.1006/jmaa.1994.1203

M3 - Article

AN - SCOPUS:43949149236

VL - 184

SP - 326

EP - 341

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -